头像
李玉祥
教授
数学学院
应用数学系
电话:
邮箱:
lieyx@seu.edu.cn
地址:
南京市江宁区东南大学数学学院
邮编:
211189
  • ●个人信息●
    李玉祥,1972年10月生,教授,博士生导师,数学学院副院长(分管本科专业建设和研究生培养)
    ●研究方向●
    非线性偏微分方程理论及其应用;非线性Keller-Segel方程的长时间渐近行为、爆破性态分析;非线性热方程的的长时间渐近行为、爆破性态分析;KPZ界面方程的长时间渐近行为、梯度爆破性态分析

    ●所带学生●
    硕士生:刘萌(17.9-),张伟洪(16.9-),杨盼(13.9-16.3),刘姣、郭楠楠(12.9-15.3),冯燕、温雪飞、马园园(09.9-12.3), 胡艾香(08.9-11.3),秦明方、梁金雨(07.9-10.3),汪先超、梁飞(06.9-09.3)
    博士生:王恒玲(17.9-),李锋(16.3-),闫建璐(本科直博 15.9-),陶为润(本科直博14.9-),张清山(13.3-15.12),李燕(硕博连读 11.9-16.6),刘晓盼(11.9-14.9),王文佳(硕博连读 10.9-),

    ★李燕2014.9-2015.9赴德国联合培养,获得2017年度国家青年科学基金、江苏省青年科学基金、江苏省教育厅高校自然科学基金
    ★张清山获得2015年度博士生国家奖学金,2016年度国家青年科学基金,2017年度江苏省优秀博士论文

    ◆欢迎优秀学生报考硕士和博士研究生
    ◆欢迎博士毕业生申请博士后研究工作

    ●工作经历●
    2004.12-至今 东南大学数学学院
    2008.2-2009.2 法国巴黎十三大数学系访问学者
    2002.12-2004.12 南京大学地球科学系博士研究生
    ●教育经历●
    2000.9-2002.12 南京大学数学系 博士研究生
    1997.9-2000.7 南京大学数学系 硕士研究生
  • ●文章目录●

    Li, Yan; Li, Yuxiang; Global boundedness of solutions for the chemotaxis-Navier–Stokes system in R2.J. Differential Equations261 (2016), no. 11, 6570–6613.

    Zhang, Qingshan; Li, Yuxiang An attraction-repulsion chemotaxis system with logistic source. ZAMMZ. Angew. Math. Mech. 96 (2016), no. 5, 570–584.

    Li, Yan; Li, Yuxiang Blow-up of nonradial solutions to attraction–repulsion chemotaxis system in two dimensions.Nonlinear Anal. Real World Appl. 30 (2016), 170–183.

    Zhang, Qingshan; Li, Yuxiang Boundedness in a quasilinear fully parabolic Keller-Segel system with logistic source.Z. Angew. Math. Phys. 66 (2015), no. 5, 2473–2484.

    Zhang, Qingshan; Li, Yuxiang Convergence rates of solutions for a two-dimensional chemotaxis-Navier-Stokes system.Discrete Contin. Dyn. Syst. Ser. B 20 (2015), no. 8, 2751–2759.

    Zhang, Qingshan; Li, Yuxiang Stabilization and convergence rate in a chemotaxis system with consumption of chemoattractant.J. Math. Phys. 56 (2015), no. 8, 081506, 10 pp.

    Zhang, Qingshan; Li, Yuxiang Global weak solutions for the three-dimensional chemotaxis-Navier-Stokes system with nonlinear diffusion.J. Differential Equations259 (2015), no. 8, 3730–3754.

    Wang, Wenjia; Li, Yuxiang Stabilization in an n-species chemotaxis system with a logistic source.J. Math. Anal. Appl. 432 (2015), no. 1, 274–288.

    Zhang, Qingshan; Li, Yuxiang Global boundedness of solutions to a two-species chemotaxis system.Z. Angew. Math. Phys. 66 (2015), no. 1, 83–93.

    Li, Yan; Li, Yuxiang Finite-time blow-up in higher dimensional fully-parabolic chemotaxis system for two species.Nonlinear Anal. 109 (2014), 72–84.

    Zhang, Qingshan; Li, Yuxiang Global existence and asymptotic properties of the solution to a two-species chemotaxis system.J. Math. Anal. Appl.418 (2014), no. 1, 47–63.

    Liu, Xiaopan; Li, Yuxiang On the stability of global solutions to the 3D Boussinesq system.Nonlinear Anal. 95 (2014), 580–591.

    Liang, Fei; Liu, Qi Lin; Li, Yu Xiang On a nonlocal problem modelling Ohmic heating in planar domains.Acta Math. Sin. (Engl. Ser.) 29 (2013), no. 3, 523–534.

    Li, Yuxiang; Wen, Xuefei Existence of multi-bump solutions for coupled Schrödinger systems.J. Southeast Univ. (English Ed.) 28 (2012), no. 4, 496–501.

    Li, Yuxiang Optimal conditions for a priori estimates for semilinear elliptic systems with two components.Nonlinear Anal. 72 (2010), no. 3-4, 1850–1864.

    Li, Yuxiang; Souplet, Philippe Single-point gradient blow-up on the boundary for diffusive Hamilton-Jacobi equations in planar domains.Comm. Math. Phys. 293 (2010), no. 2, 499–517.

    Li, Yuxiang Stabilization towards the steady state for a viscous Hamilton-Jacobi equation.Commun. Pure Appl. Anal. 8 (2009), no. 6, 1917–1924.

    Fei, Liang; Yuxiang, Li Blow-up for a nonlocal parabolic equation.Nonlinear Anal.71 (2009), no. 7-8, 3551–3562.

    Qilin, Liu; Fei, Liang; Li, Yuxiang Asymptotic behaviour for a non-local parabolic problem.European J. Appl. Math. 20 (2009), no. 3, 247–267.

    Li, Yuxiang Optimal conditions for L-regularity and a priori estimates for semilinear elliptic systems.J. Math. Anal. Appl. 351 (2009), no. 1, 257276.

    Wang, Xianchao; Li, Yuxiang Asymptotical behavior of a nonlocal hyperbolic problem.Far East J. Dyn. Syst.10 (2008), no. 2, 153–167.

    Liu, Qilin; Li, Yuxiang; Gao, Hongjun Uniform blow-up rate for diffusion equations with nonlocal nonlinear source.Nonlinear Anal. 67 (2007), no. 6, 1947–1957.

    Liu, Qilin; Li, Yuxiang; Gao, Hongjun Uniform blow-up rate for a nonlocal degenerate parabolic equations.Nonlinear Anal. 66 (2007), no. 4, 881–889.

    Liu, Qi Lin; Li, Yu Xiang; Gao, Hong Jun Blow-up property for a reaction-diffusion system with nonlocal sources. (Chinese)Acta Math. Sinica(Chin. Ser.) 49 (2006), no. 4, 869–882.

    Liu, Qilin; Li, Yuxiang; Gao, Hongjun Uniform blow-up rate for diffusion equations with localized nonlinear source.J. Math. Anal. Appl. 320 (2006), no. 2, 771–778.

    Zou, Xiao Rong; Li, Yao Wen; Li, Yu Xiang The first eigenvalue λ1, p of the p-Laplace operator.Nihonkai Math. J. 16 (2005), no. 2, 129–133.

    Li, Yuxiang; Wu, Jichun Extinction for fast diffusion equations with nonlinear sources.Electron. J. Differential Equations2005, no. 23, 7 pp. (electronic).

    Li, Yuxiang; Xie, Chunhong Blow-up for semilinear parabolic equations with nonlinear memory.Z. Angew. Math. Phys. 55 (2004), no. 1, 15–27.

    Deng, Weibing; Li, Yuxiang; Xie, Chunhong A nonlinear degenerate parabolic system with non-local source and crosswise-diffusion.Z. Angew. Math. Phys. 54 (2003), no. 3, 503–516.

    Liu, Qi Lin; Li, Yu Xiang; Xie, Chun Hong Blow-up of solutions to a degenerate parabolic equation with localized nonlinear reactions. (Chinese)Acta Math. Sinica(Chin. Ser.) 46 (2003), no. 6, 1135–1142.

    Li, Yuxiang; Xie, Chunhong Quasilinear parabolic systems of several components.Math. Ann. 327 (2003), no. 2, 395–407.

    Deng, Weibing; Yuxiang, Li; Chunhong, Xie Global existence and nonexistence for a class of degenerate parabolic systems.Nonlinear Anal. 55 (2003), no. 3, 233–244.

    Deng, Weibing; Li, Yuxiang; Xie, Chunhong Semilinear reaction-diffusion systems with nonlocal sources.Math. Comput. Modelling37 (2003), no. 9-10, 937–943.

    Deng, Weibing; Li, Yuxiang; Xie, Chunhong Existence and nonexistence of global solutions of some nonlocal degenerate parabolic equations.Appl. Math. Lett. 16 (2003), no. 5, 803–808.

    Li, Yuxiang; Xie, Chunhong Blow-up for p-Laplacian parabolic equations.Electron. J. Differential Equations 2003, No. 20, 12 pp.

    Deng, Weibing; Li, Yuxiang; Xie, Chunhong Blow-up and global existence for a nonlocal degenerate parabolic system.J. Math. Anal. Appl. 277 (2003), no. 1, 199–217.

    Li, Yuxiang; Liu, Qilin; Xie, Chunhong Semilinear reaction-diffusion systems of several components.J. Differential Equations187 (2003), no. 2, 510–519.

    Deng, Weibing; Li, Yuxiang; Xie, Chunhong Existence and nonexistence of global solutions of some non-local degenerate parabolic systems.Proc. Amer. Math. Soc. 131 (2003), no. 5, 1573–1582.

    Li, Yuxiang; Deng, Weibing; Xie, Chunhong Global existence and nonexistence from degenerate parabolic systems.Proc. Amer. Math. Soc. 130 (2002), no. 12, 3661–3670.

      

     

     

  • ●主持项目●

    国家自然科学基金,11671079,非线性Keller-Segel方程的定性研究,2017.01-2020.12

    国家自然科学基金,11171063,带非线性梯度项的抛物型方程的定性研究,2012.01-2015.12

    江苏省自然科学基金,BK2010404KPZ方程解的渐近性质,2010.08-2013.08

    国家自然科学基金,10601012,非线性抛物型方程的 blow-up现象,2007.01-2009.12

    ●参加会议●

    2016.10.14-16,2016可积系统与偏微分方程国际学术研讨会,江苏大学,镇江  

    2016.09.22-25反应扩散方程及其应用学术研讨会,江苏师范大学,徐州

    2016.07.01-05The 11th AIMS Conference on Dynamical Systems, Differential Equations and ApplicationsOrlando, FloridaUSA

    2015.12.25-27,长江三角洲偏微分方程学术研讨会,复旦大学

    2015.8.19-22,高校数学类专业涉及教材建设课堂讲授的教学研讨会,兰州大学

    2015.8.7-9,非线性偏微分方程及其应用国际学术会议,北京工业大学

    2015.8.1-3,第十三届非线性偏微分方程暑期讲习班国际学术会议,华中师范大学

    2015.5.21-24Recent advances in reaction-diffusion equations and applications,江苏师范大学

    2014.12.5,非线性偏微分方程青年论坛,南京航空航天大学

    2014.8.1-5,第十二届非线性偏微分方程暑期讲习班国际学术会议,四川师范大学

    2014.6.27-28 “应用偏微分方程及其数值计算青年论坛流体与生物中的偏微分方程专题

    2013.12.21-22,长江三角洲偏微分方程学术研讨会暨博士生论坛,同济大学

    2013.8.1-4,第十一届非线性偏微分方程暑假讲习班和学术研讨会,北京工业大学

    2012.9.10-14, 5th Euro-Japanese Workshop on Blow-Up, Marseille, France

    2012.5.21-25, 7th European Conference on Elliptic and Parabolic Problems, Gaeta, Italy

      

     

     

  • ●美国数学评论评论员

    ●数学期刊审稿人